Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A remark on the regularity of the div-curl system
HTML articles powered by AMS MathViewer

by Irina Mitrea and Marius Mitrea PDF
Proc. Amer. Math. Soc. 137 (2009), 1729-1733 Request permission

Abstract:

As a limiting case of the classical Calderón-Zygmund theory, in this note we study the Besov regularity of differential forms $u$ for which $du$ and $\delta u$ have absolutely integrable coefficients in ${\mathbb R}^n$.
References
Similar Articles
Additional Information
  • Irina Mitrea
  • Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904
  • MR Author ID: 634131
  • Email: im3p@virginia.edu
  • Marius Mitrea
  • Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211
  • MR Author ID: 341602
  • ORCID: 0000-0002-5195-5953
  • Email: marius@math.missouri.edu
  • Received by editor(s): June 3, 2008
  • Published electronically: November 4, 2008
  • Additional Notes: The first author was partially supported by NSF grant DMS-0547944
    The second author was partially supported by NSF grants DMS-90400639 and DMS-FRG-0456306
  • Communicated by: Michael T. Lacey
  • © Copyright 2008 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 1729-1733
  • MSC (2000): Primary 35B65, 58A10; Secondary 35F05, 42B20
  • DOI: https://doi.org/10.1090/S0002-9939-08-09671-8
  • MathSciNet review: 2470831